# SDR YENA2019062840366

- Difficulty date: June 24, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 59,457 hours, 21,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FORWARD EPSU HAD INTERNAL AND EXTERNAL LOAD FAULTS CAUSED BY BOTH FORWARD SLIDES; REMOVED AND REPLACED R1 AND L1 DOOR SLIDES IAW A320 AMM 25-62-44-000-012-A, 25-62-44-400-007-A, 25-62-44-000-804-A, 25-62-44-400-803-A, OPS CHECK GOOD IAW 25-62-44-710-061-A.
